# SDR SWIA201439631

- Difficulty date: October 7, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE INBD FLAP VANE L/E IS CHAFED.  C-CHECK, BLENDED AREA FOR RT INBD FLAP, FLAP VANE L/E, OTBD VANE CAP IAW REO AND SRM.
